# SDR SWAA2021022244611

- Difficulty date: January 21, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 55,771 hours, 35,855 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Worn
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON GIRT BAR FITTING HARDWARE (SCREW AND WASHER) AT FWD GALLEY AREA / REPLACED ON GIRT BAR FITTING HARDWARE (SCREW AND WASHER ) AT FED GALLEY AREA IAW AMM 25-66-02-400-801
